Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Persistent high BP, drowsiness, headache, taking nitravet, franxit, nexito. Advice?

Hi, my mother was diagnosed with high blood pressure(190)..She was prescribed nitravet 10 mg, franxit, nexito 5 and anitas 10mg...She took the medicines for two days, but still her bp has not reduced and she is also feeling very drowsy and has terrible headache ..Could you please advice wether she should continue with these medicines or shud she go to some other doctor for consultation
Asked On : Tue, 12 Jun 2012
Answers:  3 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Generally when start medication for HBP she must take regularly medication , at same time , and most important diet( reduce salt, avoid smoking, coffee, tea, coca-cola, and other stimulants agents) , mentally must be calm, plus monitoring five days consecutively every morning preferable BP and record obtained data. After five days with correctly medication you can see if those medicines have positive effect or no, then if is negative result she must return to her Physician and show the 5 day BP levels and he will decide then further treatment.
Take care,
Answered: Tue, 12 Jun 2012
I find this answer helpful
General & Family Physician Dr. Akif Abbas Zaidi's  Response
Dear Mohammed

Could you please tell me what her diastolic BP was? 190/???. If she is continuously drowsy you should see a doctor immediately. high BP with these symptoms should not be taken lightly. And please remember we are not looking to bring her BP to a lower value all of a sudden as it can cause complications. Plus you need to tell me about her compliance with the medicines?

if you have any more questions feel free to contact me.

Answered: Tue, 12 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Sudhir's  Response
Hello.With those symptoms and BP being high she should be immediately seen by doctor.In such cases there is always fear of fatal complication like brain hemorrhage.I think you should consider immediate consultation.Thank you.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor